MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-65
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: complete list of id's are (b)(6).
 
Event or Problem Description
The customer reported that aliniq ams was involved with an event in which patients' results were integrated to another patient's results.The following samples involved tsh and vitamin d: results from id (b)(6) were transmitted to id (b)(6) results were transmitted to id (b)(6).The customer also reported that id (b)(60 as being related to this event.The patients are female.The following involved potassium: potassium results of 4.2941mmol/l from id (b)(6) were transmitted to id (b)(6), with a result of 2.6105 mmol/l.The results were in the customer's laboratory information system and was not reported out to the patient healthcare provider.During this the patient result event, the computer that was hosting the aliniq ams crashed and lost connection.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported that aliniq ams was involved with an event in which patients' results were integrated to another patient's results.The following samples involved tsh and vitamin d: results from id (b)(6), were transmitted to id (b)(6), and id (b)(6), results were transmitted to id (b)(6).The customer also reported that id (b)(6), as being related to this event.The patients are female.The following involved potassium: potassium results of 4.2941mmol/l from id (b)(6), were transmitted to id (b)(6), with a result of 2.6105 mmol/l.The resutls were in the customer's laboratory information system and was not reported out to the patient healthcare provider.During this the patient result event, the computer that was hosting the aliniq ams crashed and lost connection.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The investigation concluded that the result processing delays on the workstation prevented the driver from polling the communication line effectively, causing incoming messages to be missed in real time, leading to a misinterpretation that multiple messages were being sent simultaneously.The customer¿s current driver version could not handle multiple messages in a single package and incorrectly assigned the second result to the first sample.To resolve the issue, the customer replaced the workstation, and the driver was updated, which properly manages multiple message structures.A review of tracking and trending for the aliniq ams software did not identify an increase in complaint activity related to the complaint issue.The device history record was reviewed and did not identify any non-conformances or potential non-conformances related to the issue described in the current complaint.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or deficiency was identified with the aliniq ams software, version 3.03.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23310860
Report Number3004032053-2025-00021
Device Sequence Number5789202
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.03
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-65
Device Lot Number3.03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale